# SDR CA110809002

- Difficulty date: August 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 61,605 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE ON FINAL, CREW EXPERIENCED FLIGHT CONTROL FLAP/SLAT FAULT.  EMERGENCY DECLARED. FLIGHT LANDED, DURING APPROACH- AT 200 KTS, SELECTED FLAPS 1, (NO PROBLEM) AT 185 KTS SELECTED FLAPS 2: ECAM FCTL - FLAPS LOCKED ALIGNMENT FAULT.  TSM 27-51-00-810-818 CARRIED OUT. FOUND INTERCONNECTING STRUT OUT OF RIG. ADJUSTED IAW AMM 27-51-44-820-001.
